# SDR ASAA0741700

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69432774
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED.  REMOVED DAMAGED SECTION OF FRAME SHEAR TIE, FABRICATED AND INSTALLED REPAIR SHEAR TIE FILLER AND ANGLE IAW SRM 53-00-07 REPAIR 3.
